# SDR DALA2020030901718

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5803, L/P 1516479) CORROSION OUT OF LIMIT ON ANGLE STA 1023 TO 1034, RBL 64 AT PAX CABIN. CORRECTIVE ACTION: REPAIRED PER. B757-300 SRM. 53-00-13-2R.
